MathSciNet Relay Station
MathSciNet bibliographic data
MR1123262 (92f:57020) 57M99 (20H10 32G15 57Q15)
Hatcher, Allen On triangulations of surfaces. Topology Appl. 40 (1991), no. 2, 189–194.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement